# SDR C2XA08TY058

- Difficulty date: June 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137216501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN MID CEILING, AFT SIDE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW EMB 145 AMM 33-51-01.  OPS CHECK GOOD.  (S)
